Alert archive / New Jersey / Areal Flood Warnings in 2009
Areal Flood Warning 39, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 26, 2009, 2:04 PM EST for Atlantic County, Burlington County, Ocean County, New Jersey. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2009, 2:04 PM EST (19:04 UTC)
- Expired
- Dec 27, 2009, 4:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atlantic County, NJ, Burlington County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 25 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 624 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 261904
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
204 PM EST SAT DEC 26 2009
NJC001-005-029-270100-
/O.NEW.KPHI.FA.W.0039.091226T1904Z-091227T0100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OCEAN NJ-ATLANTIC NJ-BURLINGTON NJ-
204 PM EST SAT DEC 26 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR RAIN AND MELTING SNOW IN...
ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF ATLANTIC CITY...
EASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
OCEAN COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF TOMS RIVER...
* UNTIL 800 PM EST
* AT 157 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR AS WELL AS
SPOTTERS ACROSS THE WARNED AREA INDICATED THAT BETWEEN ONE-HALF INCH
AND ONE INCH OF RAIN HAS FALLEN SINCE LATE LAST NIGHT.
MUCH OF THE SNOWPACK HAS ALSO MELTED. THIS HAS ADDED APPROXIMATELY
ANOTHER ONE-HALF INCH TO THE RUNOFF.
ADDITIONAL RAINFALL THROUGH THE AFTERNOON IS EXPECTED.
PORTIONS OF ROUTE 322, THE BLACKHORSE PIKE, HAVE BEEN CLOSED DUE TO
FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3974 7409 3952 7425 3950 7433 3953 7434
3953 7440 3949 7438 3947 7429 3942 7433
3929 7452 3931 7485 3942 7486 3951 7499
3994 7451 4007 7458 4017 7440 4016 7427
4010 7424 4010 7416 4013 7412 4010 7403
$$
KRUZDLO1 follow-up statement
000
WGUS41 KPHI 270043
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EST SAT DEC 26 2009
NJC001-005-029-270900-
/O.EXT.KPHI.FA.W.0039.000000T0000Z-091227T0900Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OCEAN NJ-ATLANTIC NJ-BURLINGTON NJ-
743 PM EST SAT DEC 26 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR RAIN AND MELTING SNOW IN...
ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF ATLANTIC CITY...
EASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
OCEAN COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF TOMS RIVER...
* UNTIL 400 AM EST SUNDAY
* AT 737 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR AS WELL AS
SPOTTERS ACROSS THE WARNED AREA INDICATED THAT BETWEEN ONE AND TWO
INCHES OF RAIN HAVE FALLEN SINCE LATE FRIDAY NIGHT.
MUCH OF THE SNOWPACK HAS ALSO MELTED. THIS HAS ADDED APPROXIMATELY
ANOTHER ONE INCH OF LIQUID TO THE RUNOFF.
ADDITIONAL LIGHT RAINFALL THROUGH THE EVENING IS EXPECTED.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3974 7409 3952 7425 3950 7433 3953 7434
3953 7440 3949 7438 3947 7429 3942 7433
3929 7452 3931 7485 3942 7486 3951 7499
3994 7451 4007 7458 4017 7440 4016 7427
4010 7424 4010 7416 4013 7412 4010 7403
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 26, 11:12 AM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Dec 26, 11:12 AM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1112 AM EST SAT DEC 26 2009
.SYNOPSIS...
LOW PRESSURE, LOCATED OVER THE CHESAPEAKE BAY THIS MORNING, WILL
DRIFT TO THE NORTH AND IT SHOULD PASS OVER OUR REGION EARLY TONIGHT.
A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE ON SUNDAY NIGHT,
WITH ANOTHER COLD FRONT FROM THE NORTHWEST EXPECTED ON MONDAY
NIGHT. HIGH PRESSURE IS ANTICIPATED TO BUILD IN FROM THE WEST FOR
TUESDAY INTO THURSDAY. LOW PRESSURE MAY DEVELOP ALONG THE
SOUTHEAST COAST LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SHIELD OF RAIN CONTINUES TO LIFT ACROSS THE AREA THIS MORNING.
THERE WAS A FAIRLY WIDE TEMPERATURES RANGE IN OUR REGION THIS
MORNING WITH READINGS IN THE LOW AND MID 30S IN THE NORTH AND THEY
WERE IN THE MIDDLE 50S IN SUSSEX COUNTY, DELAWARE. EVEN AS ALL
LOCATIONS SEE AN INCREASE IN TEMPERATURES TODAY, WE SHOULD
MAINTAIN A FAIRLY GOOD GRADIENT FROM NORTH TO SOUTH.
THE LOW LEVEL JET WAS PROVIDING A FAIRLY GOOD FEED OF MOISTURE UP
FROM THE BAHAMAS AND THE WATERS OFF THE SOUTHEAST COAST. THE AXIS
OF THE JET EXTENDED UP OVER SOUTHERN NEW JERSEY AND EASTERN
PENNSYLVANIA EARLY THIS MORNING. IT SHOULD DRIFT EASTWARD,
REACHING NORTHERN NEW JERSEY AND THE UPPER DELAWARE RIVER BASIN
AROUND MIDDAY, AND EASTERN NEW YORK AND WESTERN NEW ENGLAND THIS
EVENING.
THE MODERATE PRECIPITATION WILL BE ALONG AND TO THE EAST OF THE
LOW LEVEL JET AXIS. AS A RESULT, PRECIPITATION AMOUNTS TODAY
SHOULD BE LIGHTER ON THE DELMARVA THAN THEY WILL BE IN NEW JERSEY
AND IN EASTERN PENNSYLVANIA. THE CHANCE FOR RAIN SHOULD ALSO END
ON THE UPPER DELMARVA DURING THE COURSE OF THE AFTERNOON.
PLEASE REFER TO THE HYDROLOGY SECTION BELOW FOR DETAILS REGARDING
EXPECTED RAINFALL AMOUNTS AND ANY FLOOD POTENTIAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE LOW LEVEL JET AND THE ASSOCIATED PRECIPITATION SHOULD
CONTINUE TO LIFT TO OUR NORTHEAST TONIGHT, ALLOWING DRY AIR TO
BUILD UP FROM THE SOUTHWEST.
THE CENTER OF A BROAD AREA OF LOW PRESSURE IN THE UPPER
ATMOSPHERE IS EXPECTED TO MEANDER OVER THE WESTERN GREAT LAKES
TONIGHT AND SUNDAY BEFORE IT SCOOTS TO THE EAST AND BECOMES AN
OPEN WAVE. THE AXIS OF THE WAVE IS FORECAST TO PASS OVERHEAD ON
MONDAY. THERE MAY BE SOME SNOW AND RAIN SHOWERS FROM SUNDAY NIGHT
INTO MONDAY.
WHILE THE SHORT TERM PERIOD WILL BEGIN WITH SLIGHTLY ABOVE NORMAL
TEMPERATURES, THE TREND WILL BE DOWNWARD AND WE SHOULD BE SLIGHTLY
BELOW NORMAL BY MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A REINFORCING UPPER LEVEL SHORT WAVE IS ANTICIPATED TO DROP DOWN
FROM THE NORTHWEST ON MONDAY NIGHT, FOLLOWED BY A SHOT OF COLD
AIR.
HIGH PRESSURE AT THE SURFACE AND ALOFT IS FORECAST TO BUILD
ACROSS OUR REGION FROM WEST TO EAST IN THE TUESDAY THROUGH
THURSDAY TIME FRAME.
WE WILL CONTINUE TO KEEP AN EYE ON THE POTENTIAL FOR YET ANOTHER
COASTAL STORM LATE IN THE WEEK.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
IFR CONDITIONS ARE EXPECTED ACROSS THE ENTIRE AREA TODAY WITH LOW
CIGS AND VSBYS ALONG WITH AN EXTENDED PERIOD OF RAIN AND FOG.
WINDS ARE EXPECTED OUT OF AN EASTERLY DIRECTION THROUGHOUT THE
DAY, AND BE A BIT GUSTY. AS A FRONTAL BOUNDARY AND AN AREA OF LOW
PRESSURE MOVE THROUGH THE AREA LATER THIS EVENING, CONDITIONS WILL
IMPROVE ACROSS THE AREA OVERNIGHT SATURDAY. CIGS AND VSBYS SHOULD
BECOME VFR AS THE RAIN AND FOG END OVERNIGHT SATURDAY INTO SUNDAY
MORNING, AND WINDS WILL SWITCH TO A WESTERLY DIRECTION AND SHOULD
DIMINISH.
OUTLOOK...
A WEAK DISTURBANCE MAY MOVE THROUGH THE AREA SUNDAY NIGHT WHICH
COULD LEAD TO SOME SNOW SHOWERS. A FRONTAL BOUNDARY MAY CROSS THE
AREA MONDAY NIGHT, BUT SHOULD NOT PRODUCE MUCH ON THE WAY OF
PRECIPITATION EXCEPT A FEW SCATTERED SNOW SHOWERS. CONDITIONS OVER
THE NEXT SEVERAL DAYS SHOULD BE MOSTLY VFR EXCEPT WHEN ANY SHOWER
ACTIVITY DOES OCCUR WHICH COULD LOWER CIGS AND VSBYS. WINDS MAY BE
GUSTY THE NEXT SEVERAL DAYS, ESPECIALLY MONDAY INTO TUESDAY.
&&
.MARINE...
THE LOW PRESSURE OVER THE CHESAPEAKE BAY HAS MOVED CLOSER TO OUR
SOUTHERN COASTAL WATERS AND DELAWARE BAY. WIND SPEEDS AND GUSTS
HAVE BEGUN TO DECREASE...AND GALE CONDITIONS NO LONGER ARE
EXPECTED. THE GALE WAS CONVERTED TO A SCA FOR NOW. THE GALE WAS
RETAINED OVER THE NORTHERN COASTAL WATERS FOR NOW...WITH SOME
GUSTS IN THE 30 TO 35 KNOT RANGE STILL POSSIBLE UNTIL 4 PM.
&&
.HYDROLOGY...
THROUGH 4:00 AM, WE HAVE RECEIVED GENERALLY A QUARTER TO A HALF
INCH OF RAIN IN MUCH OF OUR FORECAST AREA. WE ARE NOT ANTICIPATING
MUCH MORE THAN ANOTHER HALF INCH. AS A RESULT, MOST LOCATIONS
SHOULD BE ABLE TO HANDLE THE COMBINED RAINFALL AND SNOW MELT.
EVEN THOUGH WE HAVE ALREADY ISSUED A FLOOD WARNING FOR THE CHRISTINA
RIVER IN NEW CASTLE COUNTY, DELAWARE, A FLOOD WATCH DOES NOT SEEM
NECESSARY AT THIS TIME. ANY RIVER OR STREAM FLOODING SHOULD BE
ISOLATED. HOWEVER, WE MAY SEE A FAIR AMOUNT OF LOCALIZED POOR
DRAINAGE AREA FLOODING TODAY AS STORM DRAINS REMAIN BLOCKED BY
LINGERING SNOW.
&&
.TIDES/COASTAL FLOODING...
WATER LEVEL DEPARTURES ACROSS THE CHESAPEAKE BAY ARE QUITE HIGH
THIS MORNING. A ROUND OF TIDAL FLOODING LOOKS LIKELY DURING THE
NEXT HIGH TIDE CYCLE AS THE EAST WIND SHOULD BE MAINTAINED THROUGH
TODAY. THERE IS THE POSSIBILITY OF NEEDING TO UPGRADE TO A COASTAL
FLOOD WARNING. WE WILL CONTINUE TO MONITOR THE WATER LEVELS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ANZ450>452.
SMALL CRAFT ADVISORY UNTIL 6 AM EST SUNDAY FOR ANZ430-431-
453>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...ROBERTSON
MARINE...OHARA
HYDROLOGY...
TIDES/COASTAL FLOODING...OHARAHazardous weather outlook, Dec 26, 11:07 AM EST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1107 AM EST SAT DEC 26 2009 NJZ001-PAZ054-055-271615- SUSSEX-CARBON-MONROE- 1107 AM EST SAT DEC 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FREEZING RAIN IS STILL POSSIBLE AT THE VERY HIGHEST ELEVATIONS UNTIL ABOUT NOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ007>010-012>027-PAZ060>062-067>071-271615- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1107 AM EST SAT DEC 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF RAINFALL AND SNOW MELT MAY RESULT IN LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-271615- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1107 AM EST SAT DEC 26 2009 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. A PERSISTENT ONSHORE FLOW MAY CAUSE MINOR TIDAL FLOODING ALONG THE SHORES OF THE CHESAPEAKE BAY LATE THIS MORNING AND THIS AFTERNOON. IN ADDITION, THE COMBINATION OF RAINFALL AND SNOW MELT MAY RESULT IN LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE IN NON-TIDAL AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-271615- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1107 AM EST SAT DEC 26 2009 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-271615- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1107 AM EST SAT DEC 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:42 AM EST | Coastal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 15 hr |
| Dec 26, 10:11 AM EST | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 20 hr |
| Dec 26, 11:06 AM EST | Small Craft Advisory | PHI | 52 hr | |
| Dec 26, 6:58 PM EST | River Flood Warning | PHI | Burlington | 4 days |
Nearby
Areal Flood Warnings in New Jersey, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.